# SDR UIEA2018031500408

- Difficulty date: January 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 75,184 hours, 12,577 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: BACT12AC15
- Condition: Damaged
- Location: Ww Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE W4809 POWER FEEDER WIRE DAMAGE IAW WDM 24-51-73, REV 42, & SWPM 20-50-00, 20,30-11, REV 67.  REPLACED FEEDER CABLE AND CHECKED NORMAL IAW AMM 33-31-00-705-012, REV 91.  PERFORMED THE MAIN WHEEL WELL LIGHT, TESTED AND FOUND SATISFACTORY.
